Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Was in induced coma. Developed multi organ failure. Having lack of concentration, depression. Allergic to anesthesia?

Hi I had a asthma attack in 2009 which lead me being put into a induced coma from that I developed multi organ failure hypertension septieemia mrsa meningitis and was only given a hour to live the special ist doctor was called in and my lugs was given a adrenaline bath as as last result and it started to work 3 months hospital staff and myself battled for my life and I m here to tell the tail but I ve had on going problems 1st pres was dignosed on going severe head catches left side weakness severe lower back pin forgetfulness lack of concentration hip pain shoulder pain bad eye sight depression stress anxiety tiered all the time and arthritis plus more recently I had a operation on my right knee and they had problems bringing out of the anesthetic due to having a asthma attack while I was on the operating table do you think that I might be allergic to the anesthetic
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
THESIA CAN BE E CANT TELL EXACTLY WHAT COULD CAUSE YOU THIS BECAUSE YOU HAVE MULTIORGAN PROBLEMS AND ANYTHING CAN CONTRIBUTE TO THAT YOUR MEDICINES ANTIBIOTICS AND VITAMINS PARACETAMOL DEITRY SUPPLIMENTS ALL CAN BE RESPONSIBLE FOR IT OR THE MEDICINES OF ANAESTHESIA MAY BE SO WE CANT SINGLE OUT ONE THING HERE
YOU CAN GET TESTS DONE FOR MEDICINES GROUP YOU ARE ALLERGIC TO SO THAT YOU MAY BE ON SAFE MEDICINES TO WHICH DO NOT REACT
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor